# SDR CA130220011

- Difficulty date: February 18, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-31
- Aircraft time: 13,939 hours
- Engine: Lyc TIO540A2C
- Propeller: Hartzl HCE3YR2
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 4027300
- Condition: Cracked
- Location: Nlg
- Part time: 1,097 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE NOSE GEAR TRUNNION WAS CRACKED AT THE LIMIT STOPS FROM WHAT APPEARS TO HAVE BEEN AN OVER STEER PROBLEM EITHER BY GROUND EQUIPMENT OR BY USING DIFFERENTIAL ENGINE POWER TO STEER PUTTING STRAIN ON THE TRUNNION STOPS.
